# SDR HEEA079785

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 4,629 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 74953
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATC TRANSCEIVER INOPERATIVE. CLEANED ON/OFF SWITCH CONTACTS.  STRAIGHTENED BENT CONTACTS ON ON/OFF SWITCH.  REPAIRED PROBLEM.  FOUND POWER OUT WEAK.  REPLACED BAD V101 CAVITY.  ADJUSTED PULSE WIDTH, POWER OUT AND FREQUENCY.  REPAIRED.  BENCH CHECK GOOD.
